# SDR TWAA0102801

- Difficulty date: February 12, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N961LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 42,357 hours, 6,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024092007
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 1 CABIN DOOR EMERGENCY LIGHT LENS WAS MISSING, AND THE EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 35 THRU 40 ON LT SIDE.  INSTALLED L1 DOOR LIGHT LENS, AND RECONNECTED SEVERAL LOOSE CONNECTORS FOR EGRESS LIGHTS.  CHECK-C 2-2-01 JFK.
